BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 4 >

Please use this identifier to cite or link to this item:

Title: An Iterative Method for the Matrix Principal n-th Root
Authors: Lakić, Slobodan
Keywords: Iterative Methods
Matrix Function
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 4, (1995), 335p-344p
Abstract: In this paper we give an iterative method to compute the principal n-th root and the principal inverse n-th root of a given matrix. As we shall show this method is locally convergent. This method is analyzed and its numerical stability is investigated.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol21-num4-1995-p335-p344.pdf447.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License